# SDR FDEA201506171832

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 300 hours, 15,849 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: A5796030000351
- Part serial: FH1183
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CTR FLAP INTERNAL STRUCTURE CRACKED AT RIB 18.  REPAIRED IAW EA 6-5750-T0318301.  MAJOR REPAIR IAW GMM 6-2-100 REV 127.
